# SDR TAMF2011FA0000162

- Difficulty date: July 11, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 86,372 hours, 32,150 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rotary Actuator
- Part number: 256T21205
- Condition: Corroded
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND ON ACFT, FOUND AT LT WING NR 5 SLAT HANGING DOWN FROM ONE SIDE. THE SLAT REMAINED SUPPORTED FROM ONE TRACK WHICH CAUSED HOLES OF SOME PANELS OF WING AND ANTI-ICE TUBES DEFLECTION.  AFTER REMOVAL OF SLATS NR 4 AND NR 5 WAS FOUND GEARBOX ASSY (PN 256T2220-12) AND ROTARY ACTUATOR ASSY (PN 256T2120-5) WITH SIGNS OF HEAVY INTERNAL CORROSION.  GEAR BOX AND ROTARY ACTUATOR WERE DISASSEMBLED TO LOOK INSIDE AND ALL GEARS WERE FOUND ATTACHED ONE TO ANOTHER BY CORROSION DUE TO GREASE ABSENCE.  OTHER PARTS THAT WERE FOUND DAMAGED ARE: RT FIXED WING L/E WITH CRACKS, TAI DUCT WITH BENT, SLAT T/E AERODYNAMIC SEALS BROKEN.
